Abstract

It is proved that a certain simple specification of the 2D Bateman-type complexified solution having a singularity at a running point satisfies the homogeneous wave equation, whereas the respective noncomplexified function does not.

Original languageEnglish
Pages (from-to)619-623
Number of pages5
JournalJournal of Mathematical Sciences (United States)
Volume252
Issue number5
DOIs
Publication statusPublished - Feb 2021

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Two-Dimensional Singular Splash Pulses'. Together they form a unique fingerprint.

Cite this